Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Cause of dizziness, nausea and motion imbalance, vertigo - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions
User :   I'VE BEEN NAUSEA FOR WEEKS NOW. I'LL RANDOMLY BE DIZZY HERE AND THERE AND I'D HAVE TO SIT DOWN BECAUSE MY LEGS WOULD GET WOBBLY. IT'S ONLY BEEN GETTING WORSE. NOW I FEEL NAUSEA ALL DAY. BEFORE I WAS ABLE TO EAT WELL AND NOW I JUST DON'T FEEL LIKE EATING ANYMORE AND I GET TIRED ALL DAY. PLEASE HELP ME
Doctor :   Hi xxx,
User :   hi...
Doctor :   Dr xxxxx here,
Doctor :   let me read your query
User :   ok
Doctor :   can u tell me your age, weight, and occupation ?
User :   25 yrs of age i work in downtown as a sales manager and my weight is 125
User :   also my recent doctor recommened me "bonine" for motion sickness and i've been taking that for 3 days now...
Doctor :   when do u heve the dizziness ? early morning or all day throughout
User :   before during afternoon... now seems like all day almost
Doctor :   does it affect you in the early morining as soon as you wake up?
User :   sometimes yes
Doctor :   this condition of yours is VERTIGO
User :   today it did
Doctor :   DUE to change in fluid levels in your ear canals
Doctor :   i would advice you to neck excercises as soon as you wake up
User :   but why would it feel like it's only getting worse
Doctor :   before getting off your bed, sit on the bed side, and rotate your neck on all sides for 2 -5 minutes
User :   ok..
Doctor :   as well as front and back for the same duration
User :   what do i do when i get too dizzy during the day or when im at work
Doctor :   bonine (meclizine ) is a good medicine for vertigo
User :   oh ok...
Doctor :   but since you have been having it for weeks, its of concern
User :   so what should i do now
User :   before it wasn't all day, it was random
User :   but now it's getting worse by the day it seems
Doctor :   i would like you (if not earlier done) get some blood work done ( CBC, electrolytes, )
Doctor :   Also consult your doc, for addition of medicine containing BETAHISTINE (vertin)
Doctor :   if he considers that ...
Doctor :   that will be a supplementary drug which can help you out.
Doctor :   do you work out ?
User :   what symptoms might cause to become worse?
User :   i tried
User :   but i got dizzy every time
Doctor :   but i guess, its difficult due to being dizzy all the time
Doctor :   ok
User :   yes
Doctor :   now, as i have said ealier, get those tests, if your doc can order them, for you
User :   alright...
Doctor :   as well as ask him for more help, with addition of meds if posssible
User :   if i start to vomit would that be a bad sign?
Doctor :   persistant vertigo for weeks should be evaluated with a MRI or CT scan of the ear, to rule out any ear conditions
User :   addition to not being able to eat as well
Doctor :   yes, it is a sign of worsening
User :   sigh....
Doctor :   any infection or ear problem in ear, could cause persistant dizziness
Doctor :   Do u have any hearing defects, ringing in ear, etc ?
User :   i've had some ringing in and there sometimes
User :   here and there*
Doctor :   i would also advice you to see a ENT doc, if you can
Doctor :   he would check your ear, and give you specific treatment as well
User :   so what can i do as of now to ease the pain
Doctor :   i hope you understood my advice
User :   i clearly did
Doctor :   ear pain ? is it ?
User :   nope i don
Doctor :   what pain did u mention ?
User :   i don't feel any pain in my ear
User :   pain as in nausea and not being able to eat
User :   exercise my neck and take bonine for now?
Doctor :   try dramamine (avaiable in CVS PHARMACY)
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor